Search

Immunotherapy Treatment #3


I am fine. I have been fine. But this third treatment of Opdivo has seemed to flip a switch where I am washed over with fatigue very quickly.


My third treatment was only three days ago so I am hoping my body self-regulates and adjusts. Fatigue is a well-documented side-effect of immunotherapy which I hadn't really experienced (to this degree) with my first two treatments...


I wake up fine. I go about my business feeling fine (work, household chores, etc.) And then it is like the tide rises on me. It's not like getting smacked by a wave...it's something I feel coming on.


Sitting has helped (no surprise)...even to the degree where I feel almost 100% again (but not quite; it's still present)...and when I get up to carry on with my business it comes back and I feel a deeper fatigue.


Sleep helps a lot. I fell asleep last night watching television and woke up at 1AM feeling completely normal. Not a hint of fatigue.


Immunotherapy is partially a learning process. Side effects are unpredictable and the range of individual reactions is wide. My oncologist tells me side effects can come and go without any known rhyme or reason. I', learning right now, at this stage, tying to push through an onset of fatigue it only makes it worse.

14 views

Recent Posts

See All